# SDR SWIA2019122747240

- Difficulty date: November 22, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cascade
- Part number: 22850860105
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE THRUST REVERSER CASCADE AT THE 12 O'CLOCK POSITION WAS CRACKED.   REMOVED AND REPLACED THE LT ENGINE THRUST REVERSER IAW AMM.
